MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Model Number CFS02
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.This report is to follow-up medwatch #mw 5201030000-2019-8059.
 
Event or Problem Description
Medwatch # mw 5201030000-2019-8059.Date of event: (b)(4) 2018.Procedure performed: unknown.Event description: protective cap placed over balloon; unable to be used without rupturing balloon.Patient status: unknown.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow up medwatch report # (b)(4).
 
Event or Problem Description
Medwatch # mw (b)(4).Date of event: (b)(6) 2018.Procedure performed: unknown.Event description: protective cap placed over balloon; unable to be used without rupturing balloon.Patient status: unknown.

Brand Name
CFS02, 5X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9287945
Report Number2027111-2019-00626
Device Sequence Number1934562
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733(17)201206(30)01(10)1311980
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model NumberCFS02
Device Catalogue Number101215501
Device Lot Number1311980
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date11/21/2019
Patient Sequence Number1